# SDR SWIA2021062258882

- Difficulty date: April 12, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ OUTER HANDLE DETENT MECHANISM HAS CORRODED MOUNTING HARDWARE. (FLAGGED)     (C-CHECK - RO 6/19/21) / REMOVED AND REPLACED PASSENGER DOOR Â€“ OUTER HANDLE DETENT MECHANISM CORRODED MOUNTING HARDWARE. REF: CRJ-200 AMM 52-11-03-000-804 AND CRJ-200 AMM 52-11-03-400-804. SEE CONTINUATION CARD.
